MAUDE Adverse Event Report: Medtronic Singapore Operations CapSureFix Novus Lead MRI SureScan; PERMANENT PACEMAKER ELECTRODE

Medtronic Singapore Operations CapSureFix Novus Lead MRI SureScan; PERMANENT PACEMAKER ELECTRODE
Model Number 5076-58
Medical Device Problem Codes Capturing Problem (2891); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on the pre-discharge device check post implantable pulse generator (ipg) implant, the r waves had decreased and thresholds had increased since implant.A chest x-ray confirmed that the implantable pulse generator (ipg) had moved downwards and the right ventricular (rv) lead dislodged as a result.The ipg and rv lead were repositioned and remain in use. it was considered that the cause was likely weak tissue in the pocket area. no patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CapSureFix Novus Lead MRI SureScan
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
Medtronic Singapore Operations
49 changi south avenue 2
nasaco tech centre
singapore 48605 6
SN  486056
Manufacturer (Section G)
Medtronic Singapore Operations
49 changi south avenue 2
nasaco tech centre
singapore 48605 6
SN   486056
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50866339
Report Number3008973940-2026-07147
Device Sequence Number10661879
Product Code DTB
UDI-Device Identifier00681490124867
UDI-Public(01)00681490124867(17)280206
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P930039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number5076-58
Device Catalogue Number5076-58
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/23/2026
Date Device Manufactured02/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-52 LEAD, W2DR01 IPG
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown